# SDR ASAA2015052711937

- Difficulty date: May 27, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 24,887 hours, 7,446 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524035
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 540, LBL 6 FLOOR PANEL SUPPORT CRACKED.  ACFT GROUNDED. R & R CRACKED FLOOR SUPPORT WITH A NEW FLOOR SUPPORT IN THE MAIN CABIN AT BS LBL 6 IAW SRM 51-40-02 AND 51-40-05, REMOVED DOT: E274.
